# SDR SWIA2020041050097

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT RIGHT SIDE INNER HANDLE FORWARD AND AFT ATTACH HARDWARE CORRODED.   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED RIGHT SIDE EMERGENCY EXIT FOWARD AND AFT HANDLE HARDWARE IAW CRJ200 CMM. TORQUE WRENCH: STS-3817  DUE DATE: 05-APRIL-20
